Alert archive / Florida / Red Flag Warnings in 2012

Red Flag Warning 5, NWS Jacksonville, FL

February 12, 20127 counties in Florida

NWS Jacksonville, FL issued this red flag warning at Feb 12, 2012, 4:19 AM EST for 7 counties in Florida. It took effect at Feb 12, 2012, 10:00 AM EST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 12, 2012, 4:19 AM EST (09:19 UTC)
In effect from
Feb 12, 2012, 10:00 AM EST
Expired
Feb 12, 2012, 7:00 PM EST
In force
9 hr
Issued by
NWS Jacksonville, FL

Counties Baker County, FL, Bradford County, FL, Flagler County, FL, Gilchrist County, FL, Nassau County, FL, Suwannee County, FL, Union County, FL

The radar

The Jacksonville radar (KJAX), 71 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 9.3 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2070 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
-5 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

180 
WWUS82 KJAX 120919
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
419 AM EST SUN FEB 12 2012

FLZ020>025-030>032-035>037-040-130000-
/O.UPG.KJAX.FW.A.0006.120212T1800Z-120213T0000Z/
/O.NEW.KJAX.FW.W.0005.120212T1500Z-120213T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
GILCHRIST-ALACHUA-PUTNAM-MARION-
419 AM EST SUN FEB 12 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR GUSTY WINDS...LOW HUMIDITY AND ERC VALUES FOR NORTHEAST
FLORIDA.

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...035...036...037 AND 
  040. 

* ERC...VALUES WILL RANGE BETWEEN 33 AND 37.

* WIND...NORTHWEST WINDS 5 TO 15 MPH. HIGHER GUSTS CAN BE EXPECTED
  THIS MORNING.

* HUMIDITY...MINIMUM RH VALUES WILL BE IN THE TEENS TO LOWER 20S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

FLZ033-038-130000-
/O.NEW.KJAX.FW.W.0005.120212T1500Z-120213T0000Z/
ST JOHNS-FLAGLER-
419 AM EST SUN FEB 12 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST
THIS EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR NORTHEAST FLORIDA.

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
EST THIS EVENING. 

* AFFECTED AREA...IN FLORIDA...FIRE WEATHER ZONES 033 AND 038. 

* WIND...NORTH WINDS 10 TO 15 MPH. GUSTS AROUND 25 MPH THIS MORNING.

* HUMIDITY...MINIMUM RH VALUES WILL BE IN THE 20S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/JAX
3 follow-up statements
860 
WWUS82 KJAX 121334
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 AM EST SUN FEB 12 2012

FLZ020>025-030>033-035>038-040-130000-
/O.CON.KJAX.FW.W.0005.120212T1500Z-120213T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
834 AM EST SUN FEB 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY AND ELEVATED ERC VALUES FOR
NORTHEAST FLORIDA...


*AFFECTED AREAS...IN FLORIDA...FIRE WEATHER ZONES 020...021...
 022...023...024...025...030...031...032...033...035...036...037...038
 AND 040.
 
* ERC...VALUES WILL RANGE BETWEEN 33 AND 37.
 
* WIND...NORTHWEST WINDS AROUND 15 MPH. 

* HUMIDITY...MINIMUM RH VALUES 15 TO 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.  
OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$


HTTP://WEATHER.GOV/JAX
530 
WWUS82 KJAX 121923
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
223 PM EST SUN FEB 12 2012

FLZ024-025-032-033-037-038-130330-
/O.NEW.KJAX.FW.A.0007.120213T1700Z-120213T2300Z/
/O.CON.KJAX.FW.W.0005.000000T0000Z-120213T0000Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
223 PM EST SUN FEB 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY AND ELEVATED ERC VALUES FOR
NORTHEAST FLORIDA...
...FIRE WEATHER WATCH IN EFFECT MONDAY AFTERNOON FOR LOW RH
AND HIGH ERC VALUES...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT MONDAY AFTERNOON. 

*AFFECTED AREAS...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036...
  037... 038 AND 040. 

* ERC...VALUES WILL RANGE BETWEEN 30 AND 37.

* HUMIDITY...MINIMUM RH VALUES 25 TO 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

FLZ020>023-030-031-035-036-040-130330-
/O.NEW.KJAX.FW.A.0007.120213T1600Z-120214T0000Z/
/O.CON.KJAX.FW.W.0005.000000T0000Z-120213T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
223 PM EST SUN FEB 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING
FOR GUSTY WINDS...LOW HUMIDITY AND ELEVATED ERC VALUES FOR
NORTHEAST FLORIDA...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING FOR LOW RH AND HIGH ERC VALUES... 

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING.

*AFFECTED AREAS...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036...
  037... 038 AND 040. 

* ERC...VALUES WILL RANGE BETWEEN 34 AND 38.

* HUMIDITY...MINIMUM RH VALUES 15 TO 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

&&

$$

PP

HTTP://WEATHER.GOV/JAX
325 
WWUS82 KJAX 130004
RFWJAX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
704 PM EST SUN FEB 12 2012

FLZ024-025-032-033-037-038-130815-
/O.EXP.KJAX.FW.W.0005.000000T0000Z-120213T0000Z/
/O.CON.KJAX.FW.A.0007.120213T1700Z-120213T2300Z/
NASSAU-DUVAL-CLAY-ST JOHNS-PUTNAM-FLAGLER-
704 PM EST SUN FEB 12 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT MONDAY AFTERNOON FOR
GUSTY WINDS...LOW HUMIDITY AND ELEVATED ERC VALUES FOR NORTHEAST
FLORIDA...
...RED FLAG WARNING HAS EXPIRED TODAY FOR NORTHEAST FLORIDA...

*AFFECTED AREAS...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037... 038 AND 040. 

* ERC...VALUES WILL RANGE BETWEEN 28 AND 33.

* HUMIDITY...MINIMUM RH VALUES 25 TO 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

FLZ020>023-030-031-035-036-040-130815-
/O.EXP.KJAX.FW.W.0005.000000T0000Z-120213T0000Z/
/O.CON.KJAX.FW.A.0007.120213T1600Z-120214T0000Z/
HAMILTON-SUWANNEE-COLUMBIA-BAKER-UNION-BRADFORD-GILCHRIST-ALACHUA-
MARION-
704 PM EST SUN FEB 12 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING FOR GUSTY WINDS...LOW HUMIDITY AND
ELEVATED ERC VALUES FOR NORTHEAST FLORIDA...
...RED FLAG WARNING HAS EXPIRED TODAY FOR NORTHEAST FLORIDA...

*AFFECTED AREAS...IN FLORIDA...FIRE WEATHER ZONES 020...021... 
  022...023...024...025...030...031...032...033...035...036... 
  037... 038 AND 040. 

* ERC...VALUES WILL RANGE BETWEEN 30 AND 35.

* HUMIDITY...MINIMUM RH VALUES 15 TO 25 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

MT

HTTP://WEATHER.GOV/JAX

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this red flag warning went out at Feb 12, 2:25 AM EST, 1 hour 54 minutes earlier.

Area forecast discussion, Feb 12, 2:25 AM EST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
225 AM EST SUN FEB 12 2012

.SHORT TERM /THROUGH TUESDAY/...

SURFACE GRADIENT IS RELAXING AS SURFACE HIGH BUILDS IN.
THEREFORE...TAKING DOWN LAKE WIND ADVISORY WITH THIS ISSUANCE.
NEAR RECORD LOWS EXPECTED THIS MORNING...WITH BELOW FREEZING
CONDITIONS ACROSS THE CWA. WITH PLENTY OF SUNSHINE TEMPERATURES
WILL RECOVER SOMEWHAT TODAY...BUT MOST LOCATIONS WILL NOT REACH
50.

WITH RIDGE IN PLACE...AND LIGHTER WINDS TONIGHT...EXPECT
TEMPERATURES TO BE AS COLD AS THIS MORNING. WEAK WARM ADVECTION
WILL HELP READINGS FROM FALLING OFF FURTHER.

CONTINUED WARM ADVECTION ON MONDAY...WILL RETURN TEMPERATURES TO
NEAR 60. A FEW MORE CLOUDS CAN BE EXPECTED...BUT STILL A MAINLY
SUNNY DAY. NOT AS COLD MONDAY NIGHT...BUT STILL FROSTY IN SOME
INTERIOR LOCALES. AS A LOW PUSHES EAST TOWARD THE REGION MONDAY
NIGHT...EXPECTING LIGHT RAIN ACROSS NORTHERN COUNTIES. AT THIS
TIME...ANTICIPATING WARM ADVECTION TO BE ENOUGH TO KEEP READINGS
ABOVE FREEZING...BUT THIS WILL NEED TO BE MONITORED IN COMING
CYCLES AS TO ANY FZRA POTENTIAL IN SE GA EARLY TUESDAY MORNING.

LOW WILL CROSS THE REGION TUESDAY...WITH CONTINUED WARMING...AND A
CHANCE FOR RAIN ACROSS THE CWA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...

LOW PRESSURE WILL WEAKEN AND LIFT NORTHEAST OUT OF THE AREA AND
DRAG A COLD FRONT THROUGH THE AREA. HAVE KEPT LOW POPS IN TUE
NIGHT AS THERE WILL BE WEAK CONVERGENCE AND LIFT ALONG AND AHEAD
OF THE FRONTAL BOUNDARY. COOLER AND DRIER AIR WILL MOVE IN BEHIND
THE FRONT...BUT MIN TEMPS WILL REMAIN WELL ABOVE FREEZING.

THIS BOUNDARY IS EXPECTED TO STALL SOUTH OF THE REGION WED...AND
THEN LIFT BACK NORTH AS A WARM FRONT WED NIGHT INTO THU. GFS IS A
LITTLE FASTER WITH PUSHING THE ASSOCIATED LOW PRESSURE SYSTEM ACROSS
THIS RUN...WITH CURRENT TIMING STILL IN THE THU NIGHT TIME FRAME. AT
THIS POINT...IT LOOKS LIKE THE BEST CHANCE FOR SIGNIFICANT PRECIP IS
THU INTO THU NIGHT. HIGH PRESSURE THEN BUILDS INTO THE REGION FRI
AND SAT.

UTILIZED THE MEX GUIDANCE FOR TEMPS DURING THIS PERIOD.

&&

.AVIATION...

PREVAILING VFR. WINDS WILL CONTINUE TO DROP THROUGH DAYBREAK.

&&

.MARINE...

WINDS ARE BEGINNING TO SUBSIDE...BUT WILL CONTINUE THE GALE
WARNING THIS MORNING...AT WHICH TIME IT CAN LIKELY BE DOWNGRADED
TO AN ADVISORY. HIGH PRESSURE WILL DOMINATE THE AREA WEATHER
PATTERN THROUGH MONDAY. A LOW PRESSURE SYSTEM WILL CROSS THE
REGION TUESDAY INTO TUESDAY NIGHT...WITH A HIGH BUILDING BACK IN
FOR WEDNESDAY. AFTER TODAY...HEADLINE CRITERIA CONDITIONS ARE NOT
EXPECTED THROUGH WEDNESDAY.

RIP CURRENTS: MODERATE RISK OF RIP CURRENTS TODAY.

&&

.FIRE WEATHER...

VERY DRY AIRMASS IN PLACE ACROSS THE FORECAST AREA TODAY...WITH
MINRH VALUES IN THE TEENS TO LOWER 20S. FAVORING A RED FLAG
WARNING ACROSS FLORIDA COUNTIES TODAY. IN GENERAL ERC AND WIND
CRITERIA ARE MARGINAL FOR THIS EVENT. IN COUNTIES WHERE WIND
CRITERIA ARE NOT MET...ERC IN RANGE. AND IN COUNTIES WHERE ERC NOT
MET...WIND IN RANGE.

CONDITIONS WILL NEED TO BE MONITORED AGAIN ON MONDAY...AS RH
VALUES WILL AGAIN BE VERY LOW. WHILE WIND IS EXPECTED TO BE
LIGHTER ACROSS THE REGION...ERC MAY BE MORE IN LINE...ESPECIALLY
AFTER THE DRY CONDITIONS TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  49  21  58  34 /   0   0   0  20
SSI  47  31  57  42 /   0   0   0  20
JAX  48  25  59  40 /   0   0   0  10
SGJ  48  31  58  45 /   0   0   0  10
GNV  49  23  60  40 /   0   0   0  10
OCF  51  24  62  42 /   0   0   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HARD FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR ALACHUA-
     BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

     HARD FREEZE WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-GILCHRIST-
     HAMILTON-MARION-NASSAU-PUTNAM-SUWANNEE-UNION.

     FREEZE WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     FLAGLER-ST JOHNS.

     RED FLAG WARNING FROM 10 AM THIS MORNING TO 7 PM EST THIS
     EVENING FOR ALACHUA-BAKER-BRADFORD-CLAY-COLUMBIA-DUVAL-
     FLAGLER-GILCHRIST-HAMILTON-MARION-NASSAU-PUTNAM-ST JOHNS-
     SUWANNEE-UNION.

     FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR FLAGLER-ST JOHNS.

     WIND CHILL ADVISORY UNTIL 9 AM EST THIS MORNING FOR CLAY-DUVAL-
     FLAGLER-MARION-NASSAU-PUTNAM-ST JOHNS.

GA...HARD FREEZE WARNING UNTIL 9 AM EST THIS MORNING FOR APPLING-
     ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL CAMDEN-
     COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND GLYNN-JEFF
     DAVIS-PIERCE-WARE-WAYNE.

     HARD FREEZE WATCH FROM THIS EVENING THROUGH MONDAY MORNING FOR
     APPLING-ATKINSON-BACON-BRANTLEY-CHARLTON-CLINCH-COASTAL
     CAMDEN-COASTAL GLYNN-COFFEE-ECHOLS-INLAND CAMDEN-INLAND
     GLYNN-JEFF DAVIS-PIERCE-WARE-WAYNE.

AM...GALE WARNING UNTIL 9 AM EST THIS MORNING FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL
     OUT 20 NM.

&&

PRESNALL/STRUBLE
Hazardous weather outlook, Feb 12, 3:11 AM EST, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
311 AM EST SUN FEB 12 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-131000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
311 AM EST SUN FEB 12 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA AND
THE ADJACENT COASTAL WATERS.

...MODERATE RISK OF RIP CURRENTS TODAY...
...HARD FREEZE WARNING THIS MORNING FOR SOUTHEAST GEORGIA AND MOST OF
NORTHEAST FLORIDA...
...FREEZE WARNING THIS MORNING FOR ST JOHNS AND FLAGLER COUNTIES...
...WIND CHILL ADVISORY THIS MORNING FOR COASTAL NORTHEAST FLORIDA...
...HARD FREEZE WATCH TONIGHT FOR SOUTHEAST GEORGIA AND NORTHEAST
FLORIDA...
...FREEZE WATCH TONIGHT FOR ST JOHNS AND FLAGLER COUNTIES...
...GALE WARNING IN EFFECT FOR NEARSHORE AND OFFSHORE WATERS THIS MORNING...

.DAY ONE...TODAY...

A HARD FREEZE CAN BE EXPECTED THIS MORNING...WITH REDUCED WIND
CHILLS.

GALES CAN BE EXPECTED OVER THE NEARSHORE AND OFFSHORE WATERS THIS
MORNING...WITH WINDS COMING DOWN LATER THIS MORNING.

THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES TODAY.

THERE ARE CRITICAL FIRE WEATHER CONDITIONS TODAY OVER NORTHEAST
FLORIDA.

.DAYS TWO THROUGH SEVEN...TONIGHT THROUGH FRIDAY...

A HARD FREEZE CAN BE EXPECTED ACROSS THE FORECAST AREA
TONIGHT...WITH A FREEZE ACROSS ST. JOHNS AND FLAGLER COUNTIES.

ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 7:40 PM ESTFire Weather WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union9 hr
Feb 11, 9:24 PM ESTLake Wind AdvisoryJAXFlagler, Nassau5 hr
Feb 12, 9:07 AM ESTSmall Craft AdvisoryJAX10 hr
Feb 12, 2:15 PM ESTFreeze WarningJAXFlagler19 hr
Feb 12, 2:15 PM ESTHard Freeze WarningJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union19 hr
Feb 12, 2:23 PM ESTFire Weather WatchJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more12 hr

Nearby

Red Flag Warnings in Florida, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.